Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The translation groups of n-uniform translation Hjelmslev planes

David Allyn Drake

Vol. 38 (1971), No. 2, 365–375
Abstract

The purpose of this paper is twofold: first, to determine the full translation groups for all n-uniform translation affine Hjelmslev planes for all positive integers n; and second, to prove that all such groups occur as the full translation groups of Pappian Hjelmslev Planes.

Mathematical Subject Classification
Primary: 50D30
Milestones
Received: 19 August 1970
Published: 1 August 1971
Authors
David Allyn Drake